Hi.. I have had MS since 1978.. been in Avonex, Copaxone and now for th3 last 3 years Tecifidera.. I seem to have more colds (2 a year) which each cold has a bad cough and seems to last 1 to 2 months long.. I am worried about my lungs. Also a lot of Flushing.. sometimes really red and itchy.. other than that, bloods tests excellent, energy good when not sick with a cold..
Tecfidera (dimethyl fumarate) is a medicine used to treat relapsing multiple sclerosis. Tecfidera can decrease the number of white blood cells in your blood which can increase your susceptibility to infections. Do you have a temperature?
Despite your recent good blood results you should talk with your doctor about this, make sure to mention the cough.
Flushing and red itchy skin (pruritus) are also common side effects of Tecfidera.
For more information visit:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2009 • 19 answers
My Doc is giving "me" the choice of Px for MS and I've read till I'm ready to explodes. Please help?
Posted 19 Apr 2011 • 3 answers
Posted 29 Jun 2011 • 4 answers
Posted 24 Aug 2011 • 2 answers
Posted 21 Oct 2015 • 1 answer